Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Brownish spotting, tired and increased appetite. Pregnant?

Hi There,
I just recently had my period (or vaginal bleeding) for only 3 days and it was very light, my periods are usually heavy and last 5-6 days and now all i get it brown spotting. When i get home i feel like falling asleep i am so tired, usually i'm a night hawk. I feel that my appetite has increased. Can I be pregnant? I had unprotected sex with my husband on March 23 as we are trying to conceive. I don't have any other pregnancy symptoms.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having could be due to pregnancy, anaemia, stress, anxiety or a hormonal disturbance. You need to test your urine for pregnancy to rule out pregnancy and then consult your gynecologist to detect other causes.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor